Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Feb 29, 2016, 11:24 PM CST for 5 counties in Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2016, 11:24 PM CST (05:24 UTC)
- Expired
- Mar 1, 2016, 12:30 AM CST
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Garvin County, OK, Grady County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 12:02 AM CST | HAIL 1 | 4 N Elmore City, OK | COVERING THE ENTIRE GROUND WITH SOME HAIL DRIFTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 7:36 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3079 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
940
WUUS54 KOUN 010524
SVROUN
OKC019-049-051-099-137-010630-
/O.NEW.KOUN.SV.W.0006.160301T0524Z-160301T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CST MON FEB 29 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
WESTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1230 AM CST
* AT 1122 PM CST...TWO SEPARATE SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MARLOW TO 7 MILES NORTHEAST OF
BRAY...MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNCAN...PAULS VALLEY...MARLOW...DAVIS...LINDSAY...WYNNEWOOD...MAYSVILLE...
RUSH SPRINGS...BRAY...ELMORE CITY...VELMA...PAOLI...KATIE...FOSTER...
TATUMS...RATLIFF CITY...POOLEVILLE...HENNEPIN...ANTIOCH AND PERNELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 53 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3453 9807 3471 9798 3486 9794 3485 9695
3455 9706 3435 9726
TIME...MOT...LOC 0522Z 275DEG 29KT 3467 9793 3470 9772
HAIL...2.00IN
WIND...60MPH
$$
KURTZ3 follow-up statements
183
WWUS54 KOUN 010527
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CST MON FEB 29 2016
OKC019-049-051-099-137-010630-
/O.CON.KOUN.SV.W.0006.000000T0000Z-160301T0630Z/
CARTER OK-MURRAY OK-GRADY OK-STEPHENS OK-GARVIN OK-
1127 PM CST MON FEB 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHWESTERN CARTER...WESTERN MURRAY...SOUTHEASTERN GRADY...
NORTHEASTERN STEPHENS AND GARVIN COUNTIES...
AT 1127 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF MARLOW TO 8 MILES NORTHEAST OF BRAY...
MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...PAULS VALLEY...MARLOW...DAVIS...LINDSAY...WYNNEWOOD...MAYSVILLE...
BRAY...ELMORE CITY...VELMA...PAOLI...KATIE...FOSTER...TATUMS...RATLIFF CITY...
POOLEVILLE...HENNEPIN...ANTIOCH...PERNELL AND COX CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 53 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3451 9798 3470 9793 3486 9790 3485 9695
3455 9706 3435 9726
TIME...MOT...LOC 0527Z 275DEG 29KT 3467 9790 3470 9769
HAIL...2.00IN
WIND...60MPH
$$
KURTZ821
WWUS54 KOUN 010547
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CST MON FEB 29 2016
OKC051-010556-
/O.CAN.KOUN.SV.W.0006.000000T0000Z-160301T0630Z/
GRADY OK-
1147 PM CST MON FEB 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRADY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3447 9782 3468 9769 3468 9767 3471 9767
3479 9763 3485 9695 3455 9706 3435 9726
TIME...MOT...LOC 0546Z 286DEG 32KT 3460 9763 3467 9750
$$
OKC019-049-099-137-010630-
/O.CON.KOUN.SV.W.0006.000000T0000Z-160301T0630Z/
CARTER OK-MURRAY OK-STEPHENS OK-GARVIN OK-
1147 PM CST MON FEB 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHWESTERN CARTER...WESTERN MURRAY...NORTHEASTERN STEPHENS AND
GARVIN COUNTIES...
AT 1146 PM CST...TWO SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF VELMA TO 3 MILES NORTH OF FOSTER...
MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...DAVIS...WYNNEWOOD...ELMORE CITY...VELMA...PAOLI...KATIE...
FOSTER...TATUMS...RATLIFF CITY...POOLEVILLE...HENNEPIN...ANTIOCH...PERNELL
AND WHITEBEAD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 53 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3447 9782 3468 9769 3468 9767 3471 9767
3479 9763 3485 9695 3455 9706 3435 9726
TIME...MOT...LOC 0546Z 286DEG 32KT 3460 9763 3467 9750
HAIL...2.00IN
WIND...60MPH
$$
KURTZ180
WWUS54 KOUN 010604
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1204 AM CST TUE MAR 1 2016
OKC137-010613-
/O.CAN.KOUN.SV.W.0006.000000T0000Z-160301T0630Z/
STEPHENS OK-
1204 AM CST TUE MAR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEPHENS COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3441 9756 3457 9756 3468 9751 3478 9741
3483 9696 3455 9706 3435 9726
TIME...MOT...LOC 0603Z 276DEG 29KT 3456 9746 3468 9737
$$
OKC019-049-099-010630-
/O.CON.KOUN.SV.W.0006.000000T0000Z-160301T0630Z/
CARTER OK-MURRAY OK-GARVIN OK-
1204 AM CST TUE MAR 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHWESTERN CARTER...WESTERN MURRAY AND GARVIN COUNTIES...
AT 1203 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF FOSTER TO 3 MILES NORTHEAST OF ELMORE
CITY...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...DAVIS...WYNNEWOOD...ELMORE CITY...KATIE...FOSTER...TATUMS...
RATLIFF CITY...POOLEVILLE...ANTIOCH...HENNEPIN...WHITEBEAD AND PERNELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 53 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3441 9756 3457 9756 3468 9751 3478 9741
3483 9696 3455 9706 3435 9726
TIME...MOT...LOC 0603Z 276DEG 29KT 3456 9746 3468 9737
HAIL...1.75IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 10:08 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 29, 10:08 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1008 PM CST MON FEB 29 2016 .UPDATE... ADJUSTED SEVERAL GRIDS FOR ONGOING MOIST CONVECTION AND APPROACHING COLD FRONT. PLEASE SEE THE DISCUSSION BELOW. && .DISCUSSION... RAPID LOW LEVEL MOISTURE ADVECTION HAS RESULTED IN DEWPOINTS SURGING INTO THE LOW TO MID 50S ACROSS CENTRAL AND SOUTHERN OK THIS EVENING. A LINE OF MOIST CONVECTION, EXTENDING ALONG I44, CONTINUES TO MOVE EAST AROUND 40 MPH. THE ENVIRONMENT WILL CONTINUE TO BECOME INCREASINGLY UNSTABLE AHEAD OF THIS LINE AS THE LLJ INTENSIFIES SO STILL EXPECT SOME SEVERE STORMS THROUGH THE LATE NIGHT HOURS, ESPECIALLY ACROSS SOUTHERN OK. ADJUSTED POPS BASED ON CURRENT TRENDS. INCREASED DEWPOINTS SEVERAL DEGREESACROSS CENTRAL/S OK. INCREASED WIND SPEEDS SLIGHTLY AHEAD AND BEHIND FRONT THROUGH EARLY THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 75 44 61 36 / 0 90 10 0 HOBART OK 75 45 63 37 / 0 40 0 0 WICHITA FALLS TX 77 51 64 38 / 0 10 0 0 GAGE OK 77 41 62 33 / 20 10 0 0 PONCA CITY OK 74 41 58 33 / 0 30 10 0 DURANT OK 74 58 63 40 / 0 40 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/26
Hazardous weather outlook, Feb 29, 11:45 AM CST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1145 AM CST MON FEB 29 2016 OKZ004>048-050>052-TXZ083>090-011015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1145 AM CST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA THIS EVENING THROUGH EARLY TUESDAY MORNING. LOCATION... THE SLIGHT RISK IS EAST AND NORTH OF A LINE FROM CHEROKEE... TO ELK CITY AND HOBART... TO LAWTON AND DUNCAN... TO ATOKA OKLAHOMA. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 9 PM THIS EVENING TO 6 AM TUESDAY MORNING. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE THE MAIN CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS EVENING INTO EARLY TUESDAY. DISCUSSION... MOISTURE WILL SPREAD INTO THE AREA THIS AFTERNOON AND TONIGHT. A STORM SYSTEM AND COLD FRONT WILL THEN MOVE ACROSS THE REGION TONIGHT INTO TUESDAY... BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO PARTS OF THE AREA. INSTABILITY AND WIND SHEAR ARE EXPECTED TO BE SUFFICIENT FOR STRONG TO SEVERE STORMS TO BE POSSIBLE. THE PRIMARY CONCERN WILL BE LARGE HAIL BUT STRONG WIND GUSTS COULD ALSO BE POSSIBLE WITH SOME OF THE STORMS. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE TUESDAY MORNING. .FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN NORTHWEST OKLAHOMA THIS AFTERNOON. WARM TEMPERATURES COULD COMBINE WITH LOW HUMIDITIES AND BREEZY SOUTHWEST WINDS TO INCREASE THE POTENTIAL FOR THE SPREAD OF WILDFIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... SOME THUNDERSTORMS COULD BE ONGOING IN PARTS OF CENTRAL... SOUTH CENTRAL... AND SOUTHEAST OKLAHOMA TUESDAY MORNING AS THE STORM SYSTEM BEGINS TO EXIT THE REGION. THE POTENTIAL FOR SEVERE STORMS WILL BE LOW. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE THIS WEEKEND. .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE TO BE A CONCERN THROUGH FRIDAY. THE POTENTIAL FOR NEAR CRITICAL OR CRITICAL CONDITIONS WILL EXIST TUESDAY... WEDNESDAY... AND THURSDAY AFTERNOONS ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. .WIND... STRONG NORTH WINDS WILL BE POSSIBLE TUESDAY... ESPECIALLY IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG SOUTHWEST WINDS WILL THEN BE POSSIBLE ON WEDNESDAY. WIND GUSTS OVER 40 MPH WILL BE POSSIBLE IN SOME LOCATIONS BOTH DAYS. THE WINDS COULD MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Feb 29, 10:57 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1057 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 4 S RUSH SPRINGS 34.72N 97.96W
02/29/2016 E1.75 INCH GRADY OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Feb 29, 10:58 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 4 S RUSH SPRINGS 34.72N 97.96W
02/29/2016 E60 MPH GRADY OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Feb 29, 11:05 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 4 WNW STERLING 34.77N 98.24W
02/29/2016 M2.00 INCH COMANCHE OK TRAINED SPOTTER
&&
RBARNESLocal storm report, Feb 29, 11:09 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 4 N MARLOW 34.70N 97.96W
02/29/2016 E1.25 INCH GRADY OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Feb 29, 11:12 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CST MON FEB 29 2016
OKZ028-030-031-040-042-010600-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-SEMINOLE OK-GARVIN OK-
1112 PM CST MON FEB 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POTTAWATOMIE...
NORTHWESTERN PONTOTOC...SOUTHEASTERN MCCLAIN...SOUTHWESTERN SEMINOLE
AND NORTHEASTERN GARVIN COUNTIES UNTIL MIDNIGHT CST...
AT 1110 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BYARS...
MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ADA...STRATFORD...KONAWA...BYNG...WANETTE...FRANCIS...BYARS...FITZHUGH AND
VANOSS.
LAT...LON 3470 9708 3496 9709 3500 9663 3483 9658
3464 9663
TIME...MOT...LOC 0510Z 272DEG 28KT 3485 9701
KURTZLocal storm report, Feb 29, 11:21 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL ELGIN 34.78N 98.29W
02/29/2016 E1.25 INCH COMANCHE OK TRAINED SPOTTER
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 6:00 PM CST | Special Weather Statement | OUN | Roger Mills | 45 min |
| Feb 29, 6:34 PM CST | Special Weather Statement | OUN | Beckham | 41 min |
| Feb 29, 6:40 PM CST | Special Weather Statement | OUN | Roger Mills | 50 min |
| Feb 29, 7:13 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer | 47 min |
| Feb 29, 7:48 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| Feb 29, 7:59 PM CST | Special Weather Statement | OUN | Greer | 46 min |
| Feb 29, 8:28 PM CST | Special Weather Statement | OUN | Kiowa | 47 min |
| Feb 29, 8:47 PM CST | Special Weather Statement | OUN | Caddo, Canadian, Oklahoma | 43 min |
| Feb 29, 8:49 PM CST | Special Weather Statement | OUN | Kiowa | 41 min |
| Feb 29, 9:14 PM CST | Special Weather Statement | OUN | Grady | 46 min |
| Feb 29, 9:25 PM CST | Special Weather Statement | OUN | Kiowa | 35 min |
| Feb 29, 9:31 PM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 44 min |
| Feb 29, 9:47 PM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 73 min |
| Feb 29, 9:49 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 41 min |
| Feb 29, 9:55 PM CST | Special Weather Statement | OUN | Grady | 50 min |
| Feb 29, 10:28 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 62 min |
| Feb 29, 10:36 PM CST | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie, Seminole | 39 min |
| Feb 29, 11:12 PM CST | Special Weather Statement | OUN | Pontotoc | 48 min |
| Feb 29, 11:43 PM CST | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 47 min |
| Mar 1, 12:23 AM CST | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 52 min |
| Mar 1, 1:09 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 66 min |
| Mar 1, 2:02 AM CST | Severe Thunderstorm Warning | OUN | Atoka | 28 min |
| Mar 1, 1:58 PM CST | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.